# SDR DALA2025100107130

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON BRKT FWD SIDE OF FRAME 62 BTWN STR P'2 AND P'3.   REPLACED BRACKET IAW AIRBUS DRAWING F5347982002400 AND SRM 53-11. (1228062)
